DOI QR코드

DOI QR Code

SUBGRADIENT ESTIMATES FOR A NONLINEAR SUBELLIPTIC EQUATION ON COMPLETE PSEUDOHERMITIAN MANIFOLD

  • Han, Yingbo (School of Mathematics and Statistics Xinyang Normal University) ;
  • Jiang, Kaige (School of Mathematics and Statistics Xinyang Normal University) ;
  • Liang, Mingheng (King's College London)
  • Received : 2016.11.16
  • Accepted : 2017.03.31
  • Published : 2018.01.31

Abstract

Let (M, J, ${\theta}$) be a complete pseudohermintian (2n+1)-manifold. In this paper, we derive the subgradient estimate for positive solutions to a nonlinear subelliptic equation ${\Delta}_bu+au{\log}u+bu=0$ on M, where $a{\leq}0$, b are two real constants.

Acknowledgement

Supported by : National Natural Science Foundation of China, China Scholarship Council, XYNU

References

  1. S.-C. Chang, T.-J. Kuo, and S.-H. Lai, Li-Yau grandient estimate and entropy formula for the CR heat equation in a closed pseudohermitian manifold 3-manifold, J. Differential Geometry 89 (2011), 185-216. https://doi.org/10.4310/jdg/1324477409
  2. S.-C. Chang, T.-J. Kuo, and S.-H. Lai, CR Li-Yau gradient estimate and linear entropy formula for Witten Laplacian via Bakry-Emery pseudohermitian Ricci curature, Preprint.
  3. S.-C. Chang, T.-J. Kuo, and J. Z. Tie, Yau's gradient estimate and Liouville theroem for positive pseudoharmonic functions in a complete pseudohermitian manifold, arXiv: 1506.03270v1[math.Ap], 10 Jun 2015.
  4. S. Y. Cheng and S. T. Yau, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math. 28 (1975), no. 3, 333-354. https://doi.org/10.1002/cpa.3160280303
  5. A. Greenleaf, The first eigenvalue of a sublaplacian on a pseudohermitian manifold, Comm. Partial Differential Equations 10 (1985), no. 2, 191-217. https://doi.org/10.1080/03605308508820376
  6. J. M. Lee, Pseudo-Einstein structure on CR Manifold, Amer. J. Math. 110 (1988), no. 1, 157-178. https://doi.org/10.2307/2374543
  7. J. M. Lee, The Fefferman metric and pseudohermitian invariants, Trans. Amer. Math. Soc. 296 (1986), no. 1, 411-429. https://doi.org/10.1090/S0002-9947-1986-0837820-2
  8. L. Ma, Gradient estimate for a simple elliptic equation on complete noncompact Rie-mannian manifold, J. Funct. Anal. 241 (2006), no. 1, 374-382. https://doi.org/10.1016/j.jfa.2006.06.006
  9. S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228. https://doi.org/10.1002/cpa.3160280203